# SDR DALA13000706307

- Difficulty date: January 9, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON BS 480 S10L FOUND CRACK APPROX 0.7 IAW SB 747-53A2482, REV 1, FIG 18, STEP 2.  STRINGER CUT IAW SB 747-53A2484, REV 1, FIG 18, STEP 4. TRIMMED STRINGER FOUND NO CRACK EVIDENT IAW SB 747-53A2484, REV 1, FIG 18, STEP 4. REPAIR INSTALLED IAW SB 747-53A2484, REV 1, FIG 18, STEP 5-21.
